• JennVice's Avatar

    JennVice shared an experience

    Drug or Chemo Therapy (Hormone therapy): The Tamoxifen causes me to have hot flash after hot flash after hot flash. It is horrible!!!! I also have bouts with diahrrhea and headaches due to the medicine. The hot flashes are by far the biggest side effect of the treatment.

  • JennVice's Avatar

    JennVice shared an experience

    Procedure or Surgery (Breast Reconstruction (Implant)): At four weeks post-op, I got an infection in the remaining drain on my left side. I was on Bactrim and Clindomycin for 14 days, and the infected drain was removed at 7 weeks post-op. The tissue expander is encapsulated, and an infection remains. The skin on the bottom of my left breast is thickened, inflammed, and very sore. As it is, the skin feels like it is on fire constantly. When I have muscle spasms, it feels like someone is continually stabbing me with a hot poker. I returned to work on November 27th at 9 wks post-op.

  • JennVice's Avatar

    JennVice shared an experience

    Procedure or Surgery (Double Mastectomy): Everything went great with the surgery. I got my first two drains out at two weeks post-op. The next two weeks went better than expected. At four weeks and one day, I developed an infection from the drain on my left side. It has been XXX ever since.

  • JennVice's Avatar

    JennVice shared an experience

    Decision Point (Whether to have a double mastectomy or a single lumpectomy with radiation.)

  • JennVice's Avatar

    JennVice shared an experience

    Oh No (Diagnosed)

  • JennVice's Avatar

    JennVice started following

    User: GregP_WN